# SDR PLGA990518

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 6415 - AFTER TAKEOFF OUT OF BGR EN ROUTE TO BOS, THE LT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND UNACCEPTABLE METAL ON THE CHIP DETECTOR.  THE SUBJECT ENGINE HAD ONLY 293 HOURS SINCE LAST OVERHAUL. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
